IDEAS home Printed from https://ideas.repec.org/a/spr/aistmt/v61y2009i4p919-928.html
   My bibliography  Save this article

Goodness of fit test for ergodic diffusion processes

Author

Listed:
  • Ilia Negri

    ()

  • Yoichi Nishiyama

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • Ilia Negri & Yoichi Nishiyama, 2009. "Goodness of fit test for ergodic diffusion processes," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 61(4), pages 919-928, December.
  • Handle: RePEc:spr:aistmt:v:61:y:2009:i:4:p:919-928
    DOI: 10.1007/s10463-007-0162-0
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s10463-007-0162-0
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Harry Zanten, 2003. "On Empirical Processes for Ergodic Diffusions and Rates of Convergence of "M"-estimators," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 30(3), pages 443-458.
    2. Ilia Negri, 1998. "Stationary Distribution Function Estimation for Ergodic Diffusion Process," Statistical Inference for Stochastic Processes, Springer, vol. 1(1), pages 61-84, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Yury Kutoyants, 2014. "On asymptotic distribution of parameter free tests for ergodic diffusion processes," Statistical Inference for Stochastic Processes, Springer, vol. 17(2), pages 139-161, July.
    2. Ilia Negri & Yoichi Nishiyama, 2012. "Asymptotically distribution free test for parameter change in a diffusion process model," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 64(5), pages 911-918, October.
    3. Wenceslao González-Manteiga & Rosa Crujeiras, 2013. "An updated review of Goodness-of-Fit tests for regression models," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 22(3), pages 361-411, September.
    4. Kristensen, Dennis, 2011. "Semi-nonparametric estimation and misspecification testing of diffusion models," Journal of Econometrics, Elsevier, vol. 164(2), pages 382-403, October.
    5. Monsalve-Cobis, Abelardo & González-Manteiga, Wenceslao & Febrero-Bande, Manuel, 2011. "Goodness-of-fit test for interest rate models: An approach based on empirical processes," Computational Statistics & Data Analysis, Elsevier, vol. 55(12), pages 3073-3092, December.
    6. Yury Kutoyants, 2012. "On identification of the threshold diffusion processes," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 64(2), pages 383-413, April.
    7. M. Kleptsyna & Yu. Kutoyants, 2014. "On asymptotically distribution free tests with parametric hypothesis for ergodic diffusion processes," Statistical Inference for Stochastic Processes, Springer, vol. 17(3), pages 295-319, October.
    8. Ilia Negri & Li Zhou, 2014. "On goodness-of-fit testing for ergodic diffusion process with shift parameter," Statistical Inference for Stochastic Processes, Springer, vol. 17(1), pages 51-73, April.
    9. Chen, Qiang & Zheng, Xu & Pan, Zhiyuan, 2015. "Asymptotically distribution-free tests for the volatility function of a diffusion," Journal of Econometrics, Elsevier, vol. 184(1), pages 124-144.
    10. Ilia Negri & Yoichi Nishiyama, 2010. "Goodness of fit test for ergodic diffusions by tick time sample scheme," Statistical Inference for Stochastic Processes, Springer, vol. 13(1), pages 81-95, April.
    11. Maroua Ben Abdeddaiem, 2016. "On goodness-of-fit tests for parametric hypotheses in perturbed dynamical systems using a minimum distance estimator," Statistical Inference for Stochastic Processes, Springer, vol. 19(3), pages 259-287, October.
    12. Takayuki Fujii & Yoichi Nishiyama, 2012. "Some problems in nonparametric inference for the stress release process related to the local time," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 64(5), pages 991-1007, October.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:61:y:2009:i:4:p:919-928. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.